Alert archive / Illinois / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 116, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 26, 2013, 6:50 AM CDT for 4 counties in Illinois. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2013, 6:50 AM CDT (11:50 UTC)
- Expired
- Jun 26, 2013, 7:30 AM CDT
- In force
- 40 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bond County, IL, Clinton County, IL, Fayette County, IL, Madison County, IL
The radar
The St Louis radar (KLSX), 109 km from the middle of the area, began a volume at 11:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 2:09 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 11.8 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 741 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 1385 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.9
The text
As transmitted, in the capitals the NWS used until 2016.
424
WUUS53 KLSX 261150
SVRLSX
ILC005-027-051-119-261230-
/O.NEW.KLSX.SV.W.0116.130626T1150Z-130626T1230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
650 AM CDT WED JUN 26 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BOND COUNTY IN SOUTH CENTRAL ILLINOIS...
NORTHEASTERN CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS...
SOUTHWESTERN FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS...
EAST CENTRAL MADISON COUNTY IN SOUTHWEST ILLINOIS...
* UNTIL 730 AM CDT
* AT 648 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
POCAHONTAS...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
POCAHONTAS...JAMESTOWN...BEAVER CREEK...TAMALCO...DUDLEYVILLE...
KEYESPORT...PLEASANT MOUND AND PITTSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3872 8972 3884 8972 3891 8914 3871 8914
3870 8914
TIME...MOT...LOC 1150Z 264DEG 40KT 3879 8955
HAIL...<.75IN
WIND...60MPH
$$
CVKING2 follow-up statements
594 WWUS53 KLSX 261204 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 704 AM CDT WED JUN 26 2013 ILC119-261214- /O.CAN.KLSX.SV.W.0116.000000T0000Z-130626T1230Z/ MADISON IL- 704 AM CDT WED JUN 26 2013 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MADISON COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED EAST OF THE WARNED AREA. LAT...LON 3873 8955 3885 8954 3891 8914 3870 8914 TIME...MOT...LOC 1204Z 264DEG 40KT 3881 8935 $$ ILC005-027-051-261230- /O.CON.KLSX.SV.W.0116.000000T0000Z-130626T1230Z/ FAYETTE IL-BOND IL-CLINTON IL- 704 AM CDT WED JUN 26 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN CLINTON...SOUTHERN BOND AND SOUTHWESTERN FAYETTE COUNTIES UNTIL 730 AM CDT... AT 700 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEAVER CREEK...AND MOVING EAST AT 45 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... TAMALCO...KEYESPORT...PLEASANT MOUND AND PITTSBURG. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 3873 8955 3885 8954 3891 8914 3870 8914 TIME...MOT...LOC 1204Z 264DEG 40KT 3881 8935 HAIL...<.75IN WIND...60MPH $$ CVKING
822 WWUS53 KLSX 261212 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 712 AM CDT WED JUN 26 2013 ILC005-027-051-261223- /O.CAN.KLSX.SV.W.0116.000000T0000Z-130626T1230Z/ FAYETTE IL-BOND IL-CLINTON IL- 712 AM CDT WED JUN 26 2013 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLINTON... SOUTHERN BOND AND SOUTHWESTERN FAYETTE COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3873 8955 3885 8954 3891 8914 3870 8914 TIME...MOT...LOC 1213Z 264DEG 40KT 3882 8922 $$ CVKING
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 4:18 AM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, Jun 26, 4:18 AM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 418 AM CDT WED JUN 26 2013 .SHORT TERM...(THROUGH TONIGHT) ISSUED AT 311 AM CDT WED JUN 26 2013 FOCUS FOR THIS PERIOD WILL BE TSRA/SVR CHANCES. POPS FOR TODAY AND SVR THREAT WILL LARGELY BE DETERMINED BY WHAT ONGOING TSRA DOES THRU SUNRISE. CURRENT THINKING IS THAT CLUSTER OF TSRA OVER N CENTRAL MO WILL BEGIN TO BOW OVER ERN MO INTO W CENTRAL AND SW IL THIS MORNING AND CONTINUE TO MOVE ESE ALONG RESIDUAL OUTFLOW. LATER THIS MORNING...SFC LOW CURRENTLY OVER FAR NWRN MO WILL MOVE EWD AND TRAVEL SEWD IN CENTRAL IL LATER TODAY. WITH THE CWA REMAINING IN THE WARM SECTOR TODAY...WUD EXPECT ANOTHER ROUND OF TSRA DURING THE LATE MORNING OR AFTERNOON HOURS AS THE SFC LOW MOVES THRU THE REGION. AS FOR IF THE SECOND ROUND WILL BE SVR...IF IT DEVELOPS...IS STILL UNCERTAIN. BEST CHANCES FOR TSRA WILL BE ALONG/NEAR WHATEVER OUTFLOW BOUNDARY THE ONGOING CONVECTION LEAVES BEHIND. ATTM...IS DIFFICULT TO TELL WHERE EXACTLY THAT WILL BE. REGARDLESS...BELIEVE THE UPPER TROF WILL BE MOVING INTO THE OHIO VALLEY BY 00Z THIS EVENING AND SHUD LIMIT ANY TSRA OVER THE CWA. BOTTOM LINE FOR POPS TODAY...STAY TUNED FOR FURTHER UPDATES. AS FOR TEMPS...HAVE BEEN FORECASTING TEMPS TOO WARM BY A COUPLE OF DEGREES FOR THE PAST COUPLE OF DAYS AND HAVE FINALLY GIVEN IN TO THE MOS GUIDANCE AND COOLED TEMPS A BIT FOR TODAY. TRENDED COOLER ACROSS THE ERN COUNTIES WHERE CLOUD COVER SHUD LINGER LONGER TODAY. TILLY .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 401 AM CDT WED JUN 26 2013 MDLS SUGGEST TSRA DEVELOPING OVER ERN NEB DURING THE DAY THURS WITH A S/W EMBEDDED WITHIN NW FLOW. THIS S/W MAY GENERATE TSRA AS FAR E AS NRN PORTIONS OF THE CWA BY LATE THURS AFTERNOON. THIS ACTIVITY SHUD CONTINUE INTO THURS NIGHT AS THE SYSTEM DROPS SSEWD. SOME UNCERTAINTY REMAINS WITH THIS SYSTEM AND HOW FAR E TSRA WILL DEVELOP AND HAVE THEREFORE KEPT POPS SOMEWHAT LOW ATTM. NOT MANY CHANGES TO TEMPS FROM THE PREV FORECAST...BUT TEMPS SHUD SLOWLY COOL INTO THE WEEKEND. FOR THE EXTD...MDLS CONTINUE TO DISAGREE WITH DEVELOPMENT OF UPPER LOW THIS WEEKEND AND INTO NEXT WEEK. OVERALL...HAVE KEPT TEMPS TRENDING COOLER AND KEPT POPS LOW EXCEPT WHERE MDLS ARE IN GENERALLY GOOD AGREEMENT. TILLY && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT) ISSUED AT 1147 PM CDT TUE JUN 25 2013 THUNDERSTORMS HAVE BEGUN TO DEVELOP OVER NORTHWEST MISSOURI AND HAVE SHOWN SOME EASTWARD MOVEMENT. CURRENT MOTION WOULD PLACE IT AT KUIN AROUND 10Z. CURRENTLY EXPECT THESE STORMS TO STAY NORTH OF KCOU...THOUGH WILL NEED TO MONITOR TO SEE IT DEVELOPMENT IS FARTHER SOUTH THAN EXPECTED. THESE STORMS COULD ALSO AFFECT THE ST. LOUIS METRO TAFS...WITH STORMS REMAINING IN THE AREA INTO WEDNESDAY AFTERNOON. STORMS THROUGH SUNRISE COULD POSE A THREAT OF GUSTY WINDS...SMALL HAIL AND MVFR/IFR CONDITIONS. STRONGER THREAT FOR SEVERE THUNDERSTORMS WILL OCCUR ON WEDNESDAY AFTERNOON AS STORMS REGENERATE MAINLY SOUTH AND EAST OF THE ST. LOUIS METRO AREA. SPECIFICS FOR KSTL...THERE CONTINUES TO BE A THREAT FOR THUNDERSTORMS TOWARD SUNRISE THAT WILL CONTINUE INTO EARLY AFTERNOON. TIMING IS STILL UNCERTAIN...SO WILL KEEP VCTS FOR NOW. OTHERWISE EXPECT MAINLY DRY AND VFR CONDITIONS. BRITT && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 26, 5:10 AM CDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 510 AM CDT WED JUN 26 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-271200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 510 AM CDT WED JUN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL CONTINUE ACROSS EASTERN MISSOURI AND SOUTHWEST ILLINOIS EARLY THIS MORNING...CAPABLE OF PRODUCING DAMAGING WIND GUSTS. ANOTHER ROUND OF THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND INTO THE EVENING...MAINLY ACROSS EASTERN MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS...WITH THE POTENTIAL FOR LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. HEAT INDEX VALUES WILL BE AROUND 100 DEGREES THIS AFTERNOON ACROSS PORTIONS OF THE AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS ALSO A CHANCE OF THUNDERSTORMS THURSDAY NIGHT AND FRIDAY...AND AGAIN ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. TILLY
In the hours before
Special weather statement, Jun 26, 2:12 AM CDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 212 AM CDT WED JUN 26 2013 MOZ018-026-034-260815- KNOX MO-MONROE MO-SHELBY MO- 212 AM CDT WED JUN 26 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SHELBY...MONROE AND KNOX COUNTIES UNTIL 315 AM CDT... AT 207 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF KIRKSVILLE TO MADISON...AND MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... PARIS... SHELBINA... EDINA... WOODLAWN... MAUD... CLARENCE... GRANVILLE... SHELBYVILLE... PLEVNA... EMDEN... THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CVKING
Special weather statement, Jun 26, 3:15 AM CDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 315 AM CDT WED JUN 26 2013 MOZ034-035-042-260900- AUDRAIN MO-MONROE MO-RALLS MO- 315 AM CDT WED JUN 26 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN AUDRAIN...RALLS AND MONROE COUNTIES UNTIL 400 AM CDT... AT 313 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORM NEAR GRANVILLE...OR 9 MILES SOUTHWEST OF SHELBINA...MOVING SOUTHEAST AT 35 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... PARIS... SANTA FE... PERRY... FARBER... CENTER... LADDONIA... NEW LONDON... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CVKING
Special weather statement, Jun 26, 3:56 AM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 356 AM CDT WED JUN 26 2013 MOZ034>036-042-052-260945- AUDRAIN MO-LINCOLN MO-MONROE MO-PIKE MO-RALLS MO- 356 AM CDT WED JUN 26 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN AUDRAIN COUNTY IN CENTRAL MISSOURI...AND NORTHERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI...AND SOUTHWESTERN RALLS...PIKE AND SOUTHEASTERN MONROE COUNTIES IN NORTHEAST MISSOURI UNTIL 445 AM CDT... AT 355 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CENTER TO PERRY TO 9 MILES WEST OF SANTA FE...AND MOVING SOUTHEAST AT 50 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... VANDALIA... BOWLING GREEN... ELSBERRY... SPENCERBURG... CURRYVILLE... FARBER... LADDONIA... NEW HARTFORD... EOLIA... THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CVKING
Special weather statement, Jun 26, 4:47 AM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 447 AM CDT WED JUN 26 2013 ILZ098-100-MOZ051-052-060-061-063-064-261115- CALHOUN IL-LINCOLN MO-MADISON IL-MONTGOMERY MO-ST. CHARLES MO-ST. LOUIS MO-ST. LOUIS CITY MO-WARREN MO- 447 AM CDT WED JUN 26 2013 ...SIGNIFICANT WEATHER ADVISORY FOR ST. LOUIS CITY...NORTHEASTERN WARREN...ST. LOUIS...ST. CHARLES...MONTGOMERY...LINCOLN...CALHOUN AND SOUTHWESTERN MADISON COUNTIES UNTIL 615 AM CDT... AT 440 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BOWLING GREEN TO MEXICO...AND MOVING SOUTHEAST AT 40 MPH. WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CVKING
Special weather statement, Jun 26, 6:18 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 618 AM CDT WED JUN 26 2013 ILZ064-069-074-100>102-261200- BOND IL-CLINTON IL-MADISON IL-MONROE IL-ST. CLAIR IL-WASHINGTON IL- 618 AM CDT WED JUN 26 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CLINTON...SOUTHERN BOND... NORTHWESTERN WASHINGTON...ST. CLAIR...NORTHWESTERN MONROE AND SOUTHERN MADISON COUNTIES UNTIL 700 AM CDT... AT 617 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GLEN CARBON TO OAKVILLE...AND MOVING EAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... GLEN CARBON... CENTREVILLE... MARYVILLE... CASEYVILLE... COLLINSVILLE... FAIRVIEW HEIGHTS... TROY... MILLSTADT... BELLEVILLE... SWANSEA... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CVKING
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 3:23 PM CDT | Severe Thunderstorm Warning | LSX | Marion | 52 min |
| Jun 26, 4:23 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Monroe, Saint Clair | 37 min |
| Jun 26, 4:48 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Monroe, Saint Clair | 42 min |
| Jun 26, 5:07 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Randolph | 38 min |
| Jun 26, 6:28 PM CDT | Severe Thunderstorm Warning | LSX | Randolph | 32 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.